![]() |
中文 |
![]() |
English | ![]() |
|
研究方向: 分布参数系统的控制理论,尤其是时间最优控制,周期反馈能稳,能控性。最近,更关心采样控制和脉冲控制。 教育经历: 1979.09-1983.06 武汉大学 基础数学 本科/学士 1983.09-1986.06 武汉大学 基础数学 研究生/硕士 1989.09-1994.06 美国俄亥俄大学 应用数学 研究生/博士 代表性论文与著作: (a) 专著: [1] G. Wang and Y. Xu, Periodic Feedback Stabilization for Linear Periodic Evolution Equations, Springer Briefs in Mathematics, ISBN 978-3-319-49237-7,DOI 10.1007/978-3-319-49238-4, 2016.(Monograph). (b) 论文: [1]G. Wang, M. Wang and Y. Zhang, Observability and unique continuation inequalities for the Schrodinger equation, J. Eur. Math. Soc., to appear. [2] S. Qing and G. Wang, Equivalence between minimal time and minimal norm control problems for the heat equation, SIAM J. Control and Optim., to appear. [3] G. Wang, D. Yang and Y. Zhang, Time optimal sampled-data controls for the heat equation, C. R. Acad. Sci. Paris. Ser. I 355 (2017) 1252-1290. [4]S. Qing and G. Wang, Controllability of impulse controlled systems of heat equations coupled by constant matrices, J. Differential Equations, 263 (2017) 6456-6495. [5]K. D. Wang, G. Wang and Y. Xu, Impulse output rapid stabilization for heat equations, J. Differential Equations, 263 (2017) 5012-5041. [6]G. Wang and C. Zhang, Observability inequalities from measurable sets for some abstract evolution equations. SIAM J. Control and Optim. 55 (2017) 1862-1886. [7]G. Wang and Y. Zhang, DECOMPOSITIONS AND BANG-BANG PROPERTIES, MathematicalControl and Related Field, Vol 7. No. 1 (2017) 73-170. [8]M. Tucsnak, G. Wang and C. Wu, Perturbations of time optimal control problems for a class of abstract parabolic systems, SIAM J. Control and Optim., 54 (2016) 2965-2991. [9]G. Wang, Y. Xu and Y. Zhang, Attainable subspaces and the bang-bang property of time optimal controls for heat equations, SIAM J. Control and Optim., 53 (2015) 592-621. [10]W. Gong, G. Wang and N. Yan, Approximations of elliptic optimal control problems with controls acting on a lower dimensional manifold, SIAM J. Control and Optim., 52 (2014) 97-119. [11]G. Wang and Y. Xu, Equivalent conditions on periodic feedback stabilization for linear periodic evolution equations, J. Funct. Anal., 266 (2014) 5126-5173. [12]J. Apraiz, L. Escauriaza, G.Wang and C. Zhang, Observability inequalities and measurable sets, J. Eur. Math. Soc.,16 (2014) 2433-2475. [13]G. Wang and Y. Xu, Periodic stabilization for linear time-periodic ordinary differential equations, ESAIM COCV,20 (2014) 269-314. [14]P. Lin and G. Wang, Properties for some blowup parabolic equations and their applications. Journal de Mathématiques Pures et Appliquées, 101(2014) 223-255. [15]K-D Phung and G. Wang, An observability estimate for parabolic equations from a measurable set in time and its applications, J. Eur. Math. Soc., 15,2 (2013) 681-703. [16]G. Wang and Y. Xu, Equivalence of three different kinds of optimal control problems and its applications, SIAM J. Control and Optim., 51 (2013) 848-880. [17]G. Wang and E. Zuazua, On the equivalence of minimal time and minimal norm controls for internally controlled heat equations, SIAM J. Control and Optim., 50 (2012) 2938-2958. [18]G. Wang and G. Zheng, An approach to the optimal time for a time optimal control problem of an internally controlled heat equation. SIAM J. Control and Optim., 50 (2012) 601-628. [19]Q. Lv and G. Wang, On the existence of time optimal controls with constraints of the rectangular type for heat equations. SIAM J. Control and Optim., 49 (2011) 1124-1149. [20]P. Lin and G. Wang, Blowup time optimal control for ordinary differential equations. SIAM J. Control and Optim., 49 (2011) 73-105. [21]K-D Phung and G. Wang, Quantitative unique continuation for the semilinear heat equation in a convex domain, J. Funct. Anal., 259 (2010) 1230-1247. [22]G. Wang, $L^\infty$-null controllability for the heat equation and its consequences for the time optimal control. SIAM J. Control and Optim., 47 (2008) 1701-1720. [23]G. Wang and D. Yang, Decomposition of vector-valued divergence free Sobolev functions and shape optimization for stationary Navier-Stokes equations. Comm. PDE, 33 (2008) 1-21. [24]L. Lei and G.S. Wang, Optimal control of semilinear parabolic equations with k-approximate periodic solutions. SIAM J. Control and Optim., 46 (2007) 1754-1778. [25]K-D Phung, G. S. Wang and X.Zhang, Existence of time optimal control of evolution equations. Discrete and Continuous Dynamical Systems, Ser. B, Vol. 8, No. 4 (2007) 925-941. [26]G. Wang, L. Wang and D. Yang, Shape optimization of elliptic equations in exterior domains. SIAM, J. Control and Optim., 45 (2006) 532-547. [27]V. Barbu and G.S.Wang, Feedback stabilization of periodic solutions to nonlinear parabolic evolution systems. Indiana Uni. Math. J., 54, 6 (2005) 1521-1546. [28]L. Wang and G. Wang, Time optimal control of Phase-field systems. SIAM J. Control And Optim., 42 (2003) 1483-1508. [29]G. Wang, Optimal controls of 3-dimensional Navier-Stokes equations with state constraints. SIAM. J.Control and Optim., 41 (2002) 583-606. [30]G. Wang and L. Wang, State-constrained optimal control governed by non-well posed semilinear parabolic differential equation. SIAM J. Control and Optimization, 40 (2002) 1517-1539. [31]G. Wang, Optimal control of parabolic differential equations with two point boundary state constraints. SIAM J. Control Optim., 38 (2000) 1639-1654. |